# SDR ASAA2023123047750

- Difficulty date: December 30, 2023
- Submitted: February 10, 2024
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 41,482 hours, 13,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHTS FAILED BATTERY TEST. GROUNDED - YES. REMOVED AND INSTALLED SERVICEABLE BATTERY PACKS & CHARGER S/N 249855 OPS CHECKS GOOD IAW B737-900 AMM 33-51-06-960-805, 33-51-06-960-806.
